I have reason to think that I have been ingesting small amounts of Strychnine over a long period of time. Not enough to kill me. But enough to cause noticeable symptoms. The symptoms resemble tetanus. Extreme jaw muscle tension to the point that I have trouble chewing sometimes, paralyzing neck muscle tension and general stiffness through out all the muscles. Extreme irritability, anxiety and tremors. And extreme trouble breathing as well as dementia-like symptoms.
My question is if I have been ingesting small amounts of Strychnine are there any tests that will show it? Will small amounts of Strychnine build up in my hair follicles? Will any signs of it remain in my blood? How long after ingestion will traces still be detectable? And what is the best method of determining whether or not it is, in fact, Strychnine that I have been ingesting? What kind of symptoms can I expect after long term exposure? Are the symptoms likely to continue after I am no longer exposed? And am I likely to recover?
Welcome to icliniq.com.
What is your age? Since how long have you been ingesting Strychnine? In what form and amount?
Though there are one such diagnostic tests available to detect Strychnine poisoning other than typical signs and symptoms like generalized effect of muscles, convulsions, etc. Chemical analysis can be done to reveal the poison.
Yes, continuos use of Strychnine can deposit in the body and can be detected many years after death as well, but not in hair follicles but in the spinal cord. Some amount of Strychnine also gets secreted in milk, saliva, sweat, etc. To know whether it is Strychnine apart from test typical signs and symptoms will conform it.
Presence in the body and detection of the same would depend largely on the form of poison consumed. The presence of symptoms must be treated with certain drugs. Long term exposure will cause it to accumulate in the body.
I hope this helps.
Was this answer helpful?|
Query: Hello doctor, At birth, my son was diagnosed with a seizure. Now he is 18 months old. I am fearing about DTwP booster dose side effect. Earlier three doses had reaction of muscle stiffness and fever. Read Full »
Query: Hi doctor, I am suffering from a hiatus hernia, GERD and irritable bowel syndrome for the past two years. I have started taking homeopathy treatment. I am consuming it for about three weeks now. But after taking it, I am having a painful swelling and enlargement of my breast. It causes an unnatural... Read Full »
Query: Hello doctor, I have an anal fissure. I am taking homeopathy for the past 25 days. It worked for the first 20 days, but for the past five days, my pain has increased significantly. Is it homeopathy aggravation or something else? Read Full »
Ask your health query to a doctor online?Ask a Toxicologist Now